# SDR 99ZZZX3465

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: D57550102202
- Condition: Broken
- Location: Lt Wing
- Part time: 85 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORT INDICATED 12 INCH SECTION BROKEN OFF BEAM ASSEMBLY, TIE, ATTACHED TO PANEL 575AT LEFT WING.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER.  (X)
